# SDR ASAA2018040424170

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 32,276 hours, 11,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750111
- Condition: Corroded
- Location: Bs 727b-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITIONAL PANEL BS 727B +10 TO 727H +10 CORRDED AT NUTPLATE HOLE.  ACFT GROUNDED.  REMOVED CORROSION FROM LT TRANSITION PANEL AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A2, FIG 103, DETAIL D, REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R5, STEPS 4B, C, D, E, F, G, H, I, J, K, L, AND M.
